I was put on dianette by my GP for my acne, and it worked wonders. My skin was flawless and I was really happy.
However as soon as I stopped taking the pill I lost all my hair. My hair was falling out in clumps. Is this a normal side effect? My acne is now better but not as flawless as it use to be. Has anyone used the contraceptive to fight acne?
Hi, I've been on cerazette pill for a year now.
I feel fine and would like to continue this treatment. If I do a free consultation, how long will it take before a doctor would prescribe it to me if appropriate? I am on my last pack and don't want to risk being without.
I have been on Loestrin 20 for a couple of years now but how do I know if it is still the right one for me? I don't have massive side effects but sometimes I get really weird cravings and nausea. Therefore I wonder if I should change it?
I'm thinking of talking to my GP about it. If I decide to change, can I still get the new type of pill from The Online Clinic?
Finally, is it normal to have to change the contraceptive pill after a couple of years?